# SDR 20000425SH040

- Difficulty date: March 30, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: 82760114001
- Condition: Cracked
- Location: Lt Elevator
- Part time: 4,862 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION OF THE ELEVATOR, THE LT ELEVATOR POSITION INDICATOR PUSH ROD WAS FOUND TO HAVE EXCESSIVE PLAY.  FURTHER INVESTIGATION REVEALED THE ROD END WAS BADLY CRACKED TO THE POINT OF IMMINENT FAILURE.  NEW PUSH ROD ASSEMBLY INSTALLED.  (X)
